# SDR ABXA20211213130

- Difficulty date: December 13, 2021
- Submitted: December 16, 2021
- Operation: Air carrier
- Aircraft: N226CY
- Make and model: Boeing 767383
- Aircraft serial: 26554
- Aircraft time: 90,284 hours, 18,057 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Faulted
- Location: Zone 100
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT TO BOG THE TE FLAP DISAGREE EICAS MESSAGE ILLUMINATED. THE FLIGHT CREW ELECTED TO DIVERT TO PTY BECAUSE OF MECHANCAL ISSUE AND WEATHER CONDITIONS IN BOG. THE AIRCRAFT WAS GROUNDED BY MAINTENANCE.  MAINTENANCE REMOVED AND REPLACED FSPM M838 AS PER AMM 27-58-01, REMOVED/REPLACED FSEU IAW AMM 27-51-01 BITE AND FAULTS NOTED AT THIS TIME. PERFORMED TEST 30 OPS OK AS PER FIM 22-03 FT 818, TEST 40 OK AS PER FIM 22-03 FT 819. AIRCRAFT RETURNED TO SERVICE.
